# SDR 03020316

- Difficulty date: January 20, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the aft exterior emergency exit light had one of two lamps inoperative.  Maintenance personnel secured the forward lamp in the socket of the emergency exit light.  The aircraft was returned to service.
